MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT
Catalog Number M003UZAS45300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Coma (2417); Foreign Body In Patient (2687)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 1 of 2 reports (1st mdr).
 
Event or Problem Description
It was reported that during deployment of the stent (subject device) the delivery wire of the stent was fractured.Surgical removal was attempted but the fragments of fractured pieces remained within the patient's body and the patient is in coma.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This is 1 of 2 reports (1st mdr).D4 expiration date ¿ added.D4 gtin ¿ added.H4 manufacturing date - added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications, because the product was not returned.Additional information provided by the customer indicated that the device was prepared as per the dfu.It was reported that 'outer package not in perfect shape (box compressed, ink smeared)'.The device was confirmed to be in good condition once it had been removed from the box.The tortuosity of the patient's distal anatomy was described as 'high'.It was reported that 'during procedure the microcatheter and stent delivery wire fractured inside the patient during stent deployment.The proximal pieces were removed.Procedure was stopped; patient was kept on dual anti platelets.Surgical removal was attempted but the fragments of fractured pieces remained in patient's body, the patient is in coma'.In the follow-up good faith effort replies it is reported that no resistance was encountered during advancement of the stent within the catheter.However, there was resistance noted during stent deployment and the stent was reported to be 'stuck/jammed'.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.

Brand Name
NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22371619
Report Number3008881809-2025-00367
Device Sequence Number8025084
Product Code QCA
UDI-Device Identifier07613327382129
UDI-Public(01)07613327382129(17)270104(10)23402124
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003UZAS45300
Device Lot Number23402124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER).; SOFIA INTERMEDIATE CATHETER (NON-STRYKER).
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age65 YR
Patient SexFemale